Previous |  Up |  Next


Title: On oscillations of solutions and their derivatives in a nonlinear third-order differential equation (English)
Title: Oscilace řešení a jejich derivací nelineární diferenciální rovnice 3.řádu (Czech)
Author: Staněk, Svatoslav
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 27
Issue: 1
Year: 1988
Pages: 185-200
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 34A34
MSC: 34C10
idZBL: Zbl 0711.34040
idMR: MR1039889
Date available: 2009-01-29T15:33:53Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Staněk S.: Bounds for solutions of a nonlinear differential equations of the third order.Acta Univ. Palackianae Olomucensis, Fac. rerum nat., Math. XXVI, Vol. 88, 1987. MR 1033330


Files Size Format View
ActaOlom_27-1988-1_11.pdf 1.079Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo